Translator Disclaimer
September, 1983 Asymptotic Theory of Systematic Sampling
Ronaldo Iachan
Ann. Statist. 11(3): 959-969 (September, 1983). DOI: 10.1214/aos/1176346261

Abstract

The main purpose of this paper is the development of an asymptotic theory of systematic sampling from a stochastic population. The superpopulation model assumed is that the population arises from a second-order stationary process. A comparison among the multiple random start systematic sampling schemes is made in terms of the limiting expected variance of the sample mean. Asymptotic normality of the systematic sampling mean is obtained, both unconditionally and conditionally on the given population. Finally, the asymptotic behavior of confidence intervals based on two distinct variance estimators is studied.

Citation

Download Citation

Ronaldo Iachan. "Asymptotic Theory of Systematic Sampling." Ann. Statist. 11 (3) 959 - 969, September, 1983. https://doi.org/10.1214/aos/1176346261

Information

Published: September, 1983
First available in Project Euclid: 12 April 2007

zbMATH: 0519.62005
MathSciNet: MR707945
Digital Object Identifier: 10.1214/aos/1176346261

Subjects:
Primary: 62D05
Secondary: 62E20, 62F25

Rights: Copyright © 1983 Institute of Mathematical Statistics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.11 • No. 3 • September, 1983
Back to Top